A new test for correlation on bivariate Nonnormal Distributions

Document Type

Article

Publication Date

1-1-2016

Abstract

A new method to conduct a right-tailed test for the correlation on bivariate non-normal distribution is proposed. The comparative simulation study shows that the new test controls the type I error rates well for all the distributions considered. An investigation of the power performance is also provided.

Publication Title

Journal of Modern Applied Statistical Methods

Volume

15

Issue

2

First Page

238

Last Page

272

Digital Object Identifier (DOI)

10.22237/jmasm/1478002560

ISSN

15389472

Plum Print visual indicator of research metrics
PlumX Metrics
  • Usage
    • Downloads: 615
    • Abstract Views: 94
  • Captures
    • Readers: 2
see details

Share

COinS